# SDR ASAA2012101793151

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,975 hours, 6,605 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400767050
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE INLET AND FAN BLADE INSPECTION, FOUND FAN DUCT PANELS NR 1, 5, 9, 8, AND 7 WITH LOOSE FASTENERS, REF MM 72-23-07-000-801-F00, FIG 401.  TIGHTENED FAN DUCT PANELS ON NR 2 ENG, PANELS 1, 5, 9, 8, AND 7. REPLACED NR 7 PANEL REF MM 72-23-07.
